# SDR DALA2021101206248

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 AFTER CLEAN PROCEDURE PER NRC 00646: ELONGATED HOLE IN LOWER SILL AT STA 580 -4 APROX AT CUT OUT LOWER DOOR JAMB OF, FWD CARGO. IN REFERENCE NRC 00646. CORRECTIVE ACTION: SUMMARY OF NRC 00839. ELONGATED HOLE IN LOWER SILL AT STA 580 -4 APROX AT CUT OUT LOWER DOOR JAMB WAS REPAIRED (PERMANENT REPAIR) PER ER/A 594713-14 REV. ORIGINAL SECTION 1 AND ETI-57-21-515. (1977500)
